for Journals by Title or ISSN
for Articles by Keywords
  Subjects -> PHYSICS (Total: 781 journals)
    - MECHANICS (19 journals)
    - NUCLEAR PHYSICS (48 journals)
    - OPTICS (90 journals)
    - PHYSICS (566 journals)
    - SOUND (20 journals)
    - THERMODYNAMICS (29 journals)

PHYSICS (566 journals)            First | 1 2 3 4 5 6 | Last

Russian Physics Journal     Hybrid Journal  
Samuel Beckett Today/Aujourd'hui     Full-text available via subscription   (Followers: 2)
Science and Technology of Nuclear Installations     Open Access   (Followers: 1)
Science China : Physics, Mechanics & Astronomy     Full-text available via subscription   (Followers: 1)
Science Foundation in China     Full-text available via subscription   (Followers: 2)
Scientific Reports     Open Access   (Followers: 11)
Selected Topics in Applied Earth Observations and Remote Sensing, IEEE Journal of     Hybrid Journal   (Followers: 17)
Sensor Letters     Full-text available via subscription   (Followers: 1)
Sensors and Actuators A: Physical     Hybrid Journal   (Followers: 73)
Services Computing, IEEE Transactions on     Hybrid Journal   (Followers: 3)
Shock and Vibration     Hybrid Journal   (Followers: 7)
Shock Waves     Hybrid Journal   (Followers: 5)
Small     Hybrid Journal   (Followers: 10)
Software Engineering, IEEE Transactions on     Hybrid Journal   (Followers: 27)
Solid State Physics     Full-text available via subscription  
Solid-State Circuits Magazine, IEEE     Hybrid Journal   (Followers: 4)
South African Journal for Research in Sport, Physical Education and Recreation     Full-text available via subscription   (Followers: 4)
Space Research Journal     Open Access   (Followers: 2)
Space Weather     Full-text available via subscription   (Followers: 3)
Spectral Analysis Review     Open Access  
Spectrochimica Acta Part A: Molecular and Biomolecular Spectroscopy     Hybrid Journal   (Followers: 7)
Spectrochimica Acta Part B: Atomic Spectroscopy     Hybrid Journal   (Followers: 7)
Spectroscopy and Spectral Analysis     Full-text available via subscription  
Spectroscopy Letters: An International Journal for Rapid Communication     Hybrid Journal   (Followers: 3)
Sri Lankan Journal of Physics     Open Access  
Strain     Hybrid Journal   (Followers: 2)
Strength of Materials     Hybrid Journal   (Followers: 5)
Structural Dynamics     Open Access  
Studies In Applied Mathematics     Hybrid Journal   (Followers: 1)
Superconductor Science and Technology     Hybrid Journal   (Followers: 1)
Surface Engineering     Hybrid Journal   (Followers: 3)
Surface Review and Letters     Hybrid Journal   (Followers: 1)
Surface Science Reports     Full-text available via subscription   (Followers: 14)
Surface Science Spectra     Hybrid Journal  
Surface Topography : Metrology and Properties     Full-text available via subscription  
Synchrotron Radiation News     Hybrid Journal   (Followers: 2)
Synthetic Metals     Hybrid Journal   (Followers: 3)
Technical Physics     Hybrid Journal  
Technical Physics Letters     Hybrid Journal  
Tectonics     Full-text available via subscription   (Followers: 9)
The Astronomy and Astrophysics Review     Hybrid Journal   (Followers: 2)
The Chemical Physics of Solid Surfaces     Full-text available via subscription  
The European Physical Journal H     Hybrid Journal   (Followers: 1)
The European Physical Journal Plus     Open Access  
The International Journal of Multiphysics     Full-text available via subscription   (Followers: 2)
The Physics of Metals and Metallography     Hybrid Journal   (Followers: 4)
The Physics Teacher     Full-text available via subscription   (Followers: 5)
Theoretical and Computational Fluid Dynamics     Hybrid Journal   (Followers: 8)
Theoretical and Mathematical Physics     Hybrid Journal   (Followers: 4)
Topological Quantum Matter     Open Access  
Transport Theory and Statistical Physics     Hybrid Journal   (Followers: 4)
Tribology International     Hybrid Journal   (Followers: 33)
Tribology Letters     Hybrid Journal   (Followers: 5)
Tribotest     Hybrid Journal   (Followers: 1)
Turkish Journal of Physics     Open Access  
Ultrasonics     Hybrid Journal   (Followers: 4)
Ultrasonics Sonochemistry     Hybrid Journal   (Followers: 2)
Ultrasound in Medicine & Biology     Full-text available via subscription   (Followers: 6)
Universal Journal of Physics and Application     Open Access  
Western Journal of Communication     Hybrid Journal   (Followers: 4)
Women & Performance: a journal of feminist theory     Hybrid Journal   (Followers: 3)
Women in Engineering Magazine, IEEE     Full-text available via subscription   (Followers: 8)
World Journal of Condensed Matter Physics     Open Access  
X-Acoustics: Imaging and Sensing : Photoacoustics, Thermoacoustics, Magnetoacoustics     Open Access  
Zeitschrift für angewandte Mathematik und Physik     Hybrid Journal   (Followers: 1)
Zeitschrift für Naturforschung A : A Journal of Physical Sciences     Open Access  

  First | 1 2 3 4 5 6 | Last

Journal Cover   Russian Journal of Mathematical Physics
  [SJR: 0.949]   [H-I: 23]   Follow
   Hybrid Journal Hybrid journal (It can contain Open Access articles)
   ISSN (Print) 1531-8621 - ISSN (Online) 1061-9208
   Published by Springer-Verlag Homepage  [2291 journals]
  • Finite volume implementation of the method of asymptotic partial domain
           decomposition for the heat equation on a thin structure
    • Abstract: Abstract The unsteady heat equation is considered in thin structures. The asymptotic expansion of the solution constructed earlier is used to evaluate partial derivatives of the solution. The method of partial asymptotic domain decomposition is applied to the unsteady heat equation. It reduces the original 2D model to a hybrid dimension one, partially 2D, partially 1D with some special interface conditions between the 2D and 1D parts. The finite volume method is applied to numerically solve the hybrid dimension model. The error estimate is established. A numerical experiment confirms the theoretical error evaluation.
      PubDate: 2015-04-01
  • Vortices in the Prandtl boundary layer induced by irregularities on a
    • Abstract: Abstract A fluid flow along a plate with small irregularities on the surface is considered for large Reynolds numbers. The boundary layer has a double-deck structure, i.e., both a thin boundary layer and the classical Prandtl boundary layer are present. It is proved that the solution of the boundary-value problem thus obtained exists and is unique in the Prandtl boundary layer, and the stability of the solution is investigated at large times. The results of numerical modeling are given. Supported by the Basic Research Program of the National Research University “Higher School of Economics.”
      PubDate: 2015-04-01
  • On the band spectrum of a Schrödinger operator in a periodic system
           of domains coupled by small windows
    • Abstract: Abstract A periodic system of domains coupled by small windows is considered. In a domain of this kind, we study the band spectrum of a Schrödinger operator subjected to the Neumann condition. We show that, near every isolated eigenvalue of a similar operator in the periodicity cell, there are several nonintersecting bands of the spectrum for the perturbed operator. We also discuss the position of points at which the band functions attain the edges of each band.
      PubDate: 2015-04-01
  • Van der Waals equation from the viewpoint of probability distribution and
           the triple point as the critical point of the liquid-to-solid transition
    • Abstract: Abstract We show that a distribution of the type of the Bose-Einstein distribution describes the van der Waals gas, while the Fermi-Dirac distribution describes the van der Waals liquid. We present the construction of the binodal, the melting curve, and the liquid-to-amorphous-solid transition under negative pressure. The notion of correlation sphere and the two-scale picture on the Hougen-Watson diagram are used.
      PubDate: 2015-04-01
  • Integrable Hamiltonian equations of fifth order with Hamiltonian operator
           D x
    • Abstract: Abstract All nonequivalent integrable evolution equations of the fifth order of the form \(u_t = D_x \tfrac{{\delta H}} {{\delta u}}\) are found.
      PubDate: 2015-04-01
  • Coarsening in ergodic theory
    • Abstract: Abstract This paper deals with the coarsening operation in dynamical systems where the phase space with a finite invariant measure is partitioned into measurable pieces and the summable function transferred by the phase flow is averaged over these pieces at each instant of time. Letting the time tend to infinity and then refining the partition, we arrive at a modernization of the von Neumann ergodic theorem, which is useful for the purposes of nonequilibrium statistical mechanics. In particular, for fine-grained partitions, we obtain the law of increment of coarse entropy for systems approaching the state of statistical equilibrium.
      PubDate: 2015-04-01
  • Solution of the diffraction problem of a plane wave by an impedance wedge
           (Non-stationary case. Smirnov-Sobolev method)
    • Abstract: Abstract Using the Smirnov-Sobolev approach, we reduce the nonstationary problem of diffraction of a plane wave by an impedance wedge to the Hilbert problem on a half-plane. The index of the Hilbert problem is equal to one. The Hilbert problem is “solved in quadratures.” In another way and in another form, a similar diffraction problem was solved earlier by Popandopulos [J. Aust. Math. Soc. 1 (1), 97–106 (1961)].
      PubDate: 2015-04-01
  • Homogenization estimates of operator type for an elliptic equation with
           quasiperiodic coefficients
    • Abstract: Abstract Error estimates for homogenization in L 2- and H 1-norms for an equation with rapidly oscillating quasiperiodic coefficients are studied.
      PubDate: 2015-04-01
  • Existence and stability of periodic contrast structures in the
           reaction-advection-diffusion problem
    • Abstract: Abstract A singularly perturbed periodic problem for a parabolic reaction-advection-diffusion equation at low advection is studied. The case when there is an internal transition layer under unbalanced nonlinearity is considered. An asymptotic expansion of a solution is constructed. To substantiate the asymptotics thus constructed, the asymptotic method of differential inequalities is used. The Lyapunov asymptotic stability of a periodic solution is studied; the proof uses the Krein-Rutman theorem.
      PubDate: 2015-04-01
  • Water waves trapped by thin submerged cylinders: Exact solutions
    • Abstract: Abstract Exact solutions of the linear water-wave problem describing oblique water waves trapped by a submerged horizontal cylinder of small (but otherwise arbitrary) cross-section are constructed in the form of a convergent series in powers of the small parameter characterizing the “thinness” of the cylinder. The terms of this series are expressed through the solutions of the exterior Neumann problem for the Laplace equation describing the flow of unbounded fluid past the cylinder.
      PubDate: 2015-04-01
  • On the Riemann-Hugoniot catastrophe
    • Abstract: Abstract The hypothesis of two-speed hydrodynamics at the initial stage of formation of turbulence is investigated.
      PubDate: 2015-04-01
  • Erratum to: “Asymptotic Solutions of the Cauchy Problem with
           Localized Initial Conditions for Linearized Two-Dimensional
           Boussinesq-Type Equations with Variable Coefficient”
    • PubDate: 2015-01-01
  • Erratum to: “Mackenzie Obstruction for the Existence of a Transitive
           Lie Algebroid”
    • PubDate: 2015-01-01
  • Exponential stability of quasihomomorphisms into Banach algebras and a
           Ger-Šemrl theorem
    • Abstract: Abstract We establish new conditions for the superstability of quasihomomorphisms of groups into Banach algebras.
      PubDate: 2015-01-01
  • A general fractional differential equation associated with an integral
           operator with the H -function in the kernel
    • Abstract: Abstract In this paper, we introduce and investigate a fractional integral operator which contains Fox’s H-function in its kernel. We find solutions to some fractional differential equations by using this operator. The results derived in this paper generalize the results obtained in earlier works by Kilbas et al. [7] and Srivastava and Tomovski [23]. A number of corollaries and consequences of the main results are also considered. Using some of these corollaries, graphical illustrations are presented and it is found that the graphs given here are quite comparable to the physical phenomena of decay processes.
      PubDate: 2015-01-01
  • The modified ASEP as a model of ideal gas
    • Abstract: Abstract A modified version of the ASEP model is interpreted as a two-dimensional model of ideal gas. Its properties are studied by simulating its behavior in different situations, using an animation program designed for that purpose.
      PubDate: 2015-01-01
  • A note on poly-Bernoulli and higher-order poly-Bernoulli polynomials
    • Abstract: Abstract In this paper, we consider poly-Bernoulli and higher-order poly-Bernoulli polynomials and derive some new and interesting identities of those polynomials by using umbral calculus.
      PubDate: 2015-01-01
  • On the compatibility equations in terms of stresses in many-dimensional
           elastic medium
    • Abstract: Abstract By equating to zero all components of the Kröner incompatibility tensor of rank 2n − 4 or of the Riemann tensor dual to the Kröner tensor, n 2(n 2 − 1)/12 independent consistency equations for the stresses in an n-dimensional isotropic elastic medium are derived. The problem concerning the equivalence of the system of these equations to systems following from equating to zero either all n(n + 1)/2 components of the Ricci tensor or only one curvature invariant is investigated. It is shown that the answer to this question depends on the dimension of the space. Three cases are singled out: n = 2 (plane problem of elasticity theory), n = 3 (spatial problem of elasticity theory), and n ⩾ 4.
      PubDate: 2015-01-01
  • Hermite base Bernoulli type polynomials on the umbral algebra
    • Abstract: Abstract The aim of this paper is to construct new generating functions for Hermite base Bernoulli type polynomials, which generalize not only the Milne-Thomson polynomials but also the two-variable Hermite polynomials. We also modify the Milne-Thomson polynomials, which are related to the Bernoulli polynomials and the Hermite polynomials. Moreover, by applying the umbral algebra to these generating functions, we derive new identities for the Bernoulli polynomials of higher order, the Hermite polynomials and numbers of higher order, and the Stirling numbers of the second kind.
      PubDate: 2015-01-01
  • Adiabatics using phase space translations and small parameter
    • Abstract: Abstract For slow-fast Hamiltonian systems with one fast degree of freedom, we describe the construction of the complete adiabatic invariant and the complete adiabatic term at once in all asymptotic orders by using the small parameter “dynamics” and parallel translations in the phase space.
      PubDate: 2015-01-01
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Tel: +00 44 (0)131 4513762
Fax: +00 44 (0)131 4513327
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-2015